# SDR SWAA2016083055273

- Difficulty date: August 3, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 57,536 hours, 33,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER SKIN CRACKED AT SLAT STA 202.45.  REPAIRED SKIN IAW SRM.
